MathSciNet Relay Station
MathSciNet bibliographic data
MR3336840 37D40 (30F60 32G15)
Matheus, Carlos; Wright, Alex Hodge-Teichmüller planes and finiteness results for Teichmüller curves. Duke Math. J. 164 (2015), no. 6, 1041–1077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement